# SDR ARWA980908

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- Engine: Pwa JT3D3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 779606
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE AT IDLE, OIL PRESS 35 PSI, SHUT DOWN ENG, OIL PRESS LIGHT CAME ON.  REMOVED AND REPLACED NR 3 ENG OIL PRESS RELIEF VALVE, OPS CHECKED NORMAL IAW 79-32-0.
